Bhairat, Sandeep P.. (1398). Existence and continuation of solutions of Hilfer fractional differential equations. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(1), 1-20. doi: 10.22124/jmm.2018.9220.1136
Sandeep P. Bhairat. "Existence and continuation of solutions of Hilfer fractional differential equations". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 1, 1398, 1-20. doi: 10.22124/jmm.2018.9220.1136
Bhairat, Sandeep P.. (1398). 'Existence and continuation of solutions of Hilfer fractional differential equations', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(1), pp. 1-20. doi: 10.22124/jmm.2018.9220.1136
Bhairat, Sandeep P.. Existence and continuation of solutions of Hilfer fractional differential equations. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1398; 7(1): 1-20. doi: 10.22124/jmm.2018.9220.1136


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.